# SDR ABXA20200803206

- Difficulty date: November 4, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N749AX
- Make and model: Boeing 767232
- Aircraft serial: 22226
- Aircraft time: 82,021 hours, 38,628 cycles
- System (JASC): 3452 · ATC Transponder System
- Part: Antenna
- Part number: 1020321P
- Condition: Broken
- Location: Atc
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

TIP OF LOWER ATC ANTENNA FOUND BROKEN OFF.  DEFERRED BY MAINTENANCE PROCEDURES.  AIRCRAFT DEPARTED AND CREW HAD AN ATC FAULT MESSAGE.  AIRCRAFT RETURN TO BLOCK AND WAS GROUNDED.  REMOVED AND REPLACED ATCD ANTENNA, IAW AMM 34-53-03.  AIRCRAFT RELEASED FOR FLIGHT.
